# SDR DL72S010636

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 59,766 hours, 44,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK INSPECTION FOUND EMERG SEAT TRACK LIGHTS INOP BETWEEN SEAT ROWS 27 AND 36. REPLACED PWR SUPPLY.
